# SDR MWEA010010

- Difficulty date: January 5, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995821411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT STATION 711 HAS LIGHT CORROSION ON FORWARD SIDE BETWEEN LONGERON 17 RIGHT AND 18 RIGHT.  FABRICATED AND INSTALLED SHEAR CLIP.
